Pyrazinamide induced arthralgia with hypertrophic pulmonary osteoarthropathy

Mohanty, K.C.; Hingorani, M.A.; Sundrani, R.M. and Koppikar, N. (1981) Pyrazinamide induced arthralgia with hypertrophic pulmonary osteoarthropathy. Indian Journal of Tuberculosis, 28 (3). pp. 148-149.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
117 Kb

Abstract

A case of empyema with hypertrophic pulmonary osteo arthropathy is described, who in addition developed arthralgia probably due to pyrazinamide.

EPrint Type:Article
Uncontrolled Keywords:osteo arthropathy, Arthalgia, Pulmonary Tuberculosis, Empyema, Osteoarthropath, Case Report
Subjects:Musculoskeletal Diseases > Joint Diseases > Osteoarthropathy, Secondary Hypertrophic
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Musculoskeletal Diseases > Bone Diseases > Osteoarthropathy, Secondary Hypertrophic
Heterocyclic Compounds > Heterocyclic Compounds, 1-Ring > Pyrazines
Respiratory Tract Diseases > Respiratory Tract Infections > Empyema, Pleural
Bacterial Infections and Mycoses > Infection > Suppuration
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
Musculoskeletal Diseases > Joint Diseases > Arthralgia
-Journal Repositories > Indian Journal of Tuberculosis
Respiratory Tract Diseases > Pleural Diseases > Empyema, Pleural
ID Code:2285
Deposited By:Mrs Naina Pandita
Deposited On:17 August 2007

Archive Staff Only: edit this record